# SDR VNAA0403014

- Difficulty date: March 26, 2004
- Submitted: April 9, 2004
- Operation: Air carrier
- Aircraft: N426JS
- Make and model: Dorner DO328100
- Aircraft serial: 3038
- Aircraft time: 23,200 hours, 20,684 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Condition: Failed
- Location: Aoa
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A LEFT HAND AOA AND PUSHER FAIL THEN ABORTED TAKEOFF.  AS THE AIRCRAFT PULLED OFF OF THE RUNWAY IT CORRECTED ITSELF, THE CREW REPORTED VERY WINDY CONDITIONS.  THE AIRCRAFT WAS THEN CLEARED FOR ANOTHER TAKEOFF ATTEMPT AND DEPARTED WITH NO FURTHER INCIDENTS.
